MAUDE Adverse Event Report: MEDLINE INDUSTRIES,LP MEDLINE; PACK,COLD,INSTANT,STANDARD,8X11"

MEDLINE INDUSTRIES,LP MEDLINE; PACK,COLD,INSTANT,STANDARD,8X11"
Catalog Number MDS137080
Medical Device Problem Code Explosion (4006)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We had an ice pack explode from lot 10888277659667.It got in the employee's eye.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that we had an ice pack explode from lot 10888277659667.It got in the employee's eye.

Brand Name
MEDLINE
Common Device Name
PACK,COLD,INSTANT,STANDARD,8X11"
Manufacturer (Section D)
MEDLINE INDUSTRIES,LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
arundathi nomula
three lakes drive
northfield, IL 60093-2753
MDR Report Key25862000
Report Number1417592-2026-06686
Device Sequence Number5167279
Product Code IMD
UDI-Device Identifier20888277659664
UDI-Public20888277659664
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS137080
Device Lot Number10888277659667
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Initial Report FDA Received Date07/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown